# SDR MASA2021012200027

- Difficulty date: January 22, 2021
- Submitted: January 23, 2021
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,573 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

14A FLOOR EMERGENCY EXIT SIGN 1 BULB INOPERABLE, PLACED ON MEL.
